6 Publications

Mark all

[6]
2018 | Thesis | IST-REx-ID: 201   OA
Iglesias Ham M. Multiple Covers with Balls. IST Austria; 2018. doi:10.15479/AT:ISTA:th_1026
View | Files available | DOI
 
[5]
2018 | Journal Article | IST-REx-ID: 530   OA
Edelsbrunner H, Iglesias Ham M. Multiple covers with balls I: Inclusion–exclusion. Computational Geometry: Theory and Applications. 2018;68:119-133. doi:10.1016/j.comgeo.2017.06.014
View | Files available | DOI
 
[4]
2018 | Journal Article | IST-REx-ID: 312
Edelsbrunner H, Iglesias Ham M. On the optimality of the FCC lattice for soft sphere packing. SIAM J Discrete Math. 2018;32(1):750-782. doi:10.1137/16M1097201
View | DOI
 
[3]
2016 | Journal Article | IST-REx-ID: 1295
Edelsbrunner H, Iglesias Ham M. Multiple covers with balls II: Weighted averages. Electronic Notes in Discrete Mathematics. 2016;54:169-174. doi:10.1016/j.endm.2016.09.030
View | DOI
 
[2]
2015 | Conference Paper | IST-REx-ID: 1495   OA
Edelsbrunner H, Iglesias Ham M, Kurlin V. Relaxed disk packing. In: Proceedings of the 27th Canadian Conference on Computational Geometry. ; 2015:128-135.
View | Download (ext.)
 
[1]
2014 | Conference Paper | IST-REx-ID: 2012   OA
Iglesias Ham M, Kerber M, Uhler C. Sphere packing with limited overlap. In: Unknown; 2014:155-161.
View | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed

6 Publications

Mark all

[6]
2018 | Thesis | IST-REx-ID: 201   OA
Iglesias Ham M. Multiple Covers with Balls. IST Austria; 2018. doi:10.15479/AT:ISTA:th_1026
View | Files available | DOI
 
[5]
2018 | Journal Article | IST-REx-ID: 530   OA
Edelsbrunner H, Iglesias Ham M. Multiple covers with balls I: Inclusion–exclusion. Computational Geometry: Theory and Applications. 2018;68:119-133. doi:10.1016/j.comgeo.2017.06.014
View | Files available | DOI
 
[4]
2018 | Journal Article | IST-REx-ID: 312
Edelsbrunner H, Iglesias Ham M. On the optimality of the FCC lattice for soft sphere packing. SIAM J Discrete Math. 2018;32(1):750-782. doi:10.1137/16M1097201
View | DOI
 
[3]
2016 | Journal Article | IST-REx-ID: 1295
Edelsbrunner H, Iglesias Ham M. Multiple covers with balls II: Weighted averages. Electronic Notes in Discrete Mathematics. 2016;54:169-174. doi:10.1016/j.endm.2016.09.030
View | DOI
 
[2]
2015 | Conference Paper | IST-REx-ID: 1495   OA
Edelsbrunner H, Iglesias Ham M, Kurlin V. Relaxed disk packing. In: Proceedings of the 27th Canadian Conference on Computational Geometry. ; 2015:128-135.
View | Download (ext.)
 
[1]
2014 | Conference Paper | IST-REx-ID: 2012   OA
Iglesias Ham M, Kerber M, Uhler C. Sphere packing with limited overlap. In: Unknown; 2014:155-161.
View | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed